# SDR ASAA2015120714141

- Difficulty date: December 7, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 784 hours, 254 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Controller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING MASTER CAUTION CHECK CONTROLLER CAB ZONE TEMP LIGHT ILLUMINATED. EXTINGUISHES ON MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED FIM 21-61, TASK 861, CONTROL CABIN AUTO TEMPERATURE CONTROL DOES NOT OPERATE FAULT ISOLATION.  NO CURRENT FAULTS, GROUND VERIFICATION TESTS GOOD.
